# SDR REXA201000108

- Difficulty date: August 20, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 15,269 hours, 12,923 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 22850208237
- Condition: Missing
- Location: Rt Engine
- Part time: 15,269 hours, 12,923 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND INSPECTION AT KMSP, THE FIRST OFFICER NOTICED THE LOWER ENGINE COWLING WAS MISSING FROM THE RIGHT ENGINE.  THE SUBJECT COWLING WAS IN PLACE AT KTYS THE DEPARTURE AIRPORT.  MAINTENANCE WAS NOTIFIED AND THE COWL WAS REPLACED.
